IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Hideaki Furukawa (NICT)
Vice Chair Kohei Shiomoto (Tokyo City Univ.), Ryuichi Sugizaki (Furukawa Electric), Noboru Yoshikane (KDDI Research)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Kenji Ishii (Mitsubishi Electric), Yojiro Mori (Nagoya Univ.)

Conference Date Mon, Aug 29, 2022 09:25 - 17:40
Tue, Aug 30, 2022 09:00 - 12:10
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

(1) 09:25-09:30  
Mon, Aug 29 AM 
09:30 - 10:45
(1) 09:30-09:55 Design Method of Pre-equalization Filters to Alleviate Spectrum Narrowing PN2022-8 Yoshiaki Ishikawa, Ryuta Shiraki, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(2) 09:55-10:20 Comparison of overfitting in ANN- and VSTF-based nonlinear equalizers to repeated random bit patterns PN2022-9 Kai Ikuta, Nakamura Jinya, Motai Daisuke, Nakamura Moriya (Meiji Univ.)
(3) 10:20-10:45 Compensation Performance of DNN-based Nonlinear Equalizer for Optical Communication Systems PN2022-10 Jinya Nakamura, Kai Ikuta, Daisuke Motai, Moriya Nakamura (Meiji Univ.)
  10:45-10:55 Break ( 10 min. )
Mon, Aug 29 PM 
10:55 - 11:35
(4) 10:55-11:35 [Invited Talk]
Research and Development of High Speed and Low Power Data Transfer System Using Photonic & Electronic Hybrid Switch PN2022-11
Osamu Moriwaki, Kenya Suzuki (PETRA)
  11:35-13:00 Break ( 85 min. )
Mon, Aug 29 PM 
13:00 - 13:40
(5) 13:00-13:40 [Invited Talk]
Development of optical access network transmission technology that realizes large capacity, low power consumption, and low cost with looked to diversifying future PN2022-12
Masayuki Kashima (OKI)
  13:40-13:50 Break ( 10 min. )
Mon, Aug 29 PM 
13:50 - 14:30
(6) 13:50-14:30 [Invited Talk]
Novel transmission links using hollow core fibers PN2022-13
Kazunori Mukasa (Furukawa Electric)
  14:30-14:40 Break ( 10 min. )
Mon, Aug 29 PM 
14:40 - 17:40
(7) 14:40-17:40  
Tue, Aug 30 AM 
09:00 - 10:40
(8) 09:00-09:25 Intelligent design and control of optical networks that adopts supplemental information on link adjacency and maximum link utilization PN2022-14 Kenji Cruzado, Ryuta Shiraki, Yojiro Mori (Nagoya Univ.), Takafumi Tanaka, Katsuaki Higashimori, Fumikazu Inuzuka, Takuya Ohara (NTT), Hiroshi Hasegawa (Nagoya Univ.)
(9) 09:25-09:50 Adaptive Joint Optimization of IT Resources and Optical Spectrum Considering Operation Cost PN2022-15 Takashi Miyamura (NTT), Akira Misawa (CIST)
(10) 09:50-10:15 Study of time resource allocation and route selection for dedicated and hierarchical shared link switchable point-to-multipoint NW PN2022-16 Yuta Kimura, Mizuki Inagaki, Takahiro Kodama (Kagawa Univ.)
(11) 10:15-10:40 A Proposal for a Multi-View Video Distribution Method Based on Semantic Meta-Information PN2022-17 Saeko Maeda, Takashi Kurimoto, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
  10:40-10:50 Break ( 10 min. )
Tue, Aug 30 PM 
10:50 - 12:10
(12) 10:50-11:15 Experimental study of symbol rate adaptive multi-band coherent transceiver PN2022-18 Momoka Masaoka, Takahiro Kodama, Keiji Shimada (Kagawa Univ.), Ryosuke Matsumoto, Takashi Inoue, Shu Namiki (AIST), Masahiko Jinno (Kagawa Univ.)
(13) 11:15-11:40 Highly Reliable Wavelength-Routing Switch for Intra-Datacenter Networks PN2022-19 Takumi Mitsuya, Takuro Ochiai, Takuma Kuno, Yojiro Mori, Hirosi Hasegawa (Nagoya Univ.), Ken-ichi Sato (AIST)
(14) 11:40-12:05 Queue read control method that guarantees jitter on the order of µs PN2022-20 Hikaru Yamaguchi, Makaki Murakami, Yutaka Nasu, Takashi Kurimoto, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(15) 12:05-12:10  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2022-08-24 15:22:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan